Q:

What is emotional turmoil?

A:

Quick Answer

Emotional turmoil is a negative psychological state involving feelings of confusion, panic and agitation. People experiencing emotional turmoil sometimes feel physically ill and have difficulty making decisions. Some have sleep disturbances and constant anxiety.

Continue Reading
What is emotional turmoil?
Credit: altrendo images Stockbyte Getty Images

Full Answer

Physical manifestations of emotional turmoil include headaches and nausea. Sometimes a state of emotional conflict is detected by the presence of physical symptoms for which there is no other explanation. People suffering from headaches related to emotional turmoil or stress should try to stay calm, analyze the sources of their distress and seek rational solutions. Talking with someone, getting enough sleep, exercising and eating well can also help reduce stress and relieve the resulting physical symptoms.

Learn more about Psychology

Related Questions

  • Q:

    What are some symptoms of sundown syndrome?

    A:

    Symptoms of sundown syndrome include anxiety, confusion, restlessness, agitation and forgetfulness, according to WebMD. Individuals with sundown syndrome may also become delirious or have trouble sleeping.

    Full Answer >
    Filed Under:
  • Q:

    What will happen if you swallow two Cetirizine HCl 10 mg tablets?

    A:

    Swallowing two Cetirizine HCI 10-milligram tablets may lead to confusion, sedation or agitation, diarrhea, dizziness, headache, dilated pupils, itching, stupor, rapid heart rate, tremors and difficulty passing urine, according to Drugs.com. Call your doctor immediately if you experience any of these side effects after overdosing.

    Full Answer >
    Filed Under:
  • Q:

    What are the symptoms of sundowning?

    A:

    The symptoms of sundowning in Alzheimer's patients often include restlessness, confusion, agitation, irritability or extreme mood swings, according to WebMD. People who are sundowning may also become suspicious, demanding and disoriented, which can prompt them to pace, yell, and hear or see things.

    Full Answer >
    Filed Under:
  • Q:

    What happens if you drink too much NyQuil?

    A:

    Symptoms of a NyQuil overdose include loss of appetite, nausea, vomiting, confusion, flushing, fatigue, seizures, hallucinations, stomach ache, loss of coordination and agitation, states WebMD. NyQuil liquid includes four active ingredients: acetaminophen, dextromethorphan, doxylamine and pseudoephedrine, according to Drugs.com. These ingredients treat symptoms of colds, allergies and respiratory infections.

    Full Answer >
    Filed Under:

Explore